# SDR ASAA0752196

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 780 hours, 246 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Condition: Inoperative
- Location: Hf Data Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF DATA LINK INOP.  CW MM 23-11-00 NORMAL AND MM 23-27-00 NORMAL.  UNABLE TO DUPLICATE.  AIRCRAFT RELEASED FOR A NON ETOPS VERIFICATION FLIGHT TO CHECK NR 2 HF DATA LINK.  NON ETOPS VERIFICATION FLIGHT SATISFACTORY.
